# SDR UPS07151264

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STARTED APU N2 GOT TO 25% - 30%.  THE AVIONICS SMOKE LIGHT Y BELLS CAME ON AND SMOKE ENTERED THE FLT DECK.  SHUTDOWN APU AND BATTERY SMOKE STOPPED.  REF TSM 21-20-00.  OPERATED A/C ELECTRICAL SYSTEM ON GROUND.  ENG NOT RUNNING.  A/C AND DC OPS GOOD.  RAN APU AND PNEUMATICS.  COULD NOT DULICATE CONDITION.  SUSPECT EXTERNAL FUME INGESTION.
